# SDR SIMA20150625007

- Difficulty date: June 25, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 35,011 hours, 31,077 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE RT ELEVATOR LE ON TIP.  R & R RT ELEVATOR LE ON TIP IAW SRM 55-20-01, 51-20-01, 51-20-03, 51-40-02, 51-40-06 & ETN-EM-55-073 & ETN-EM-55-076.
